# SDR SWIA202053200

- Difficulty date: August 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER IS CRACKED AT PWR ASSIST MOTOR PULLEY BRACKET LOCATION, MARKED.  C-CHECK RO 10/9/2020.  REMOVED DAMAGE AND EVALUATED REPAIR.  FORMER FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED AFT FORMER WITH NEW PART, REF CRJ 900 SRM AND DWG.   COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
